# SDR SWAA2022062822651

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 69,904 hours, 41,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE PULLED OUT OF NORMAL / [01] SLIDE SKIRT DROOPING REFOLDED SLIDE SKIRT OK FOR SERVICE. SLIDE WAS NOT DEPLOYED IAW SIP
